# SDR YENA2024021900280

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 82,835 hours, 29,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#855, JFK-PLS. 'RECEIVED AN OILY / DIRTY SOCK ODOR DESCENDING THROUGH 10,000 FT LEVEL 2 ( PACKS ); COMPLIED WITH INFO NOTICE 2017-T015, SECTION B2. DECONTAMINATION LEVEL 2 WAS ACCOMPLISHED PER TSM 05-50-00-710-080-A. AIRCRAFT OK FOR SVC.'
